# SDR FDEA200910143567

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N83262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY LWR SILL UNDERSIDE HAS CORROSION AT STA 1323, RBL 59 APPROX. AT STA 1328, RBL 59 APPROX.  CORRODED L3 EMERGENCY DOOR LWR SILL WEB REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
